Advanced

Formal asymptotic models of vehicular traffic. Model closures

Sopasakis, Alexandros LU (2003) In SIAM Journal on Applied Mathematics 63(5). p.1561-1584
Abstract
Formal closed models for vehicular traffic flow are obtained based on the novel equilibrium solution of the Prigogine--Herman equation. To that effect, Hilbert and Chapman--Enskog asymptotic series expansions are employed, obtaining the Euler and Navier--Stokes equivalent equations for traffic flow.
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Chapman–Enskog, nonlinear kinetic equations, Hilbert asymptotic expansions, traffic flow models
in
SIAM Journal on Applied Mathematics
volume
63
issue
5
pages
1561 - 1584
publisher
SIAM Publications
external identifiers
  • scopus:0344464809
ISSN
0036-1399
DOI
language
English
LU publication?
no
id
42f13b91-c484-4c52-b1ab-ec74c50570e3 (old id 2201848)
date added to LUP
2012-01-01 16:46:45
date last changed
2018-05-29 10:13:17
@article{42f13b91-c484-4c52-b1ab-ec74c50570e3,
  abstract     = {Formal closed models for vehicular traffic flow are obtained based on the novel equilibrium solution of the Prigogine--Herman equation. To that effect, Hilbert and Chapman--Enskog asymptotic series expansions are employed, obtaining the Euler and Navier--Stokes equivalent equations for traffic flow.},
  author       = {Sopasakis, Alexandros},
  issn         = {0036-1399},
  keyword      = {Chapman–Enskog,nonlinear kinetic equations,Hilbert asymptotic expansions,traffic flow models},
  language     = {eng},
  number       = {5},
  pages        = {1561--1584},
  publisher    = {SIAM Publications},
  series       = {SIAM Journal on Applied Mathematics},
  title        = {Formal asymptotic models of vehicular traffic. Model closures},
  url          = {http://dx.doi.org/},
  volume       = {63},
  year         = {2003},
}